Waves due to variable pressure on the surface of a fluid of finite depth
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1969), pp. 51-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_10_a6,
author = {O. M. Kiselev},
title = {Waves due to variable pressure on the surface of a~fluid of finite depth},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {51--61},
year = {1969},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_10_a6/}
}
O. M. Kiselev. Waves due to variable pressure on the surface of a fluid of finite depth. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1969), pp. 51-61. http://geodesic.mathdoc.fr/item/IVM_1969_10_a6/